# SDR YENA20090410033

- Difficulty date: April 10, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000008
- Aircraft time: 9,340 hours, 5,851 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 337, IAD-MCO, "SLAT FAIL" EICAS MESSAGE ON SLAT EXTENSION, 220 KIAS AT 6000FT (SPD BRK EXT) LANDED FLAPS "2" SLAT "0" PER QRH.  APP SPEED 166 KIAS BRAKE TEMP PEAKED AT 315 DEG.  FAULT DETERMINED TO BE TRANSITORY CONDITION PER E190 FIM 27-81-00-810-802-A.  A/C OK FOR SERVICE AT THIS TIME.  AS PRECAUTION CHECKED ALL SLAT ACTUATORS FOR TORQUE LIMIT TRIP, NONE PRESENT AT THIS TIME PER AMM 27-81-01.
